| Catalog Number |
366560 |
| Medical Device Problem Code |
Overfill (2404)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
04/19/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Initial reporter: address unavailable.Bd corporate address used."multiple lot numbers: there were multiple lot numbers reported to be involved.The information for the additional lot number is as follows: medical device lot #: 7033558.Medical device expiration date: 11/30/2017.Device manufacture date: 02/02/2017." bd had not received samples or photos from the customer facility for evaluation; therefore, the investigation was limited.A review of the manufacturing records was completed for the incident lot and no issues were identified.
Event or Problem Description
It was reported that the bd vacutainer® buffered sodium citrate (9nc) blood collection tubes overfilled.